American Journal of Operations Research

American Journal of Operations Research

ISSN Print: 2160-8830
ISSN Online: 2160-8849
www.scirp.org/journal/ajor
E-mail: ajor@scirp.org
"Obtaining Optimal Solution by Using Very Good Non-Basic Feasible Solution of the Transportation and Linear Programming Problem"
written by R. R. K. Sharma,
published by American Journal of Operations Research, Vol.7 No.5, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top